Are Painful Red Spots A Symptom Of Ars
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by Anonymous, 2 Replies
I had symptoms of ARS infection...painful swollen neck glands, low grade fever, rash that lasted a month, clogged ears. My only risk factor is receiving a shot from a doctor 9 weeks before the symptoms showed themselves. Should I be tested? What... Read more »
Posted by packersman, 2 RepliesA little background: I'm a straight male who had an unprotected one-night-stand with a girl I met in a club seven weeks ago. I don't know her status or have any way of contacting her. Following the encounter, I had the following symptoms. The days... Read more »
Posted by mustchange, 1 Replyhi All
i need advice on my exposure, ulitmately calming myself down, im 31yrs old and tested neg after 6mths of last exposure at may 2012.
below is my story
Exposure 06/1/13: unprotected oral, protected insertive virginal with sex worker in massage... Read more »
Posted by sillygirl2014, 3 RepliesI HAD SEX WITH A GUY 10 WEEKS AGO I DO NOT KNOWN HIS STATUS THEREFORE ITS A HIGH RISK. I WAS DRUNK NO EXCUSE BUT WE ALL MAKE MISTAKES. IT WAS VAGINA SEX I DO NOT THINK HE CUM INSIDE ME BUT I CAN NOT BE SURE ABOUT THAT OR PRE-CUM.
IT WAS 10 WEEKS AGO. Read more »
Posted by Anonymous, 3 RepliesThe rash, do the red spots appear too look like cherry angioma spots?
also lymph pain, is it continuous or intermittent? I am wondering because I experience these quick pains lasting about 3-30 seconds in my neck/groin/armpits/ and my back.
i know... Read more »
Ask the Experts
Harvard Medical SchoolI will forward your note to the docs in the list who may know more about this. Does your local clinic for the uninsured have referals to specialits(I am assuming you are getting drugs through ADAP and are a Ryan White client)?Nelson... Read more »
University of Minnesota, School of MedicineLikely related to recent exercise/rubbing but would inform your HIV clinic of rash so that they can monitor if rash worsens aor other symptoms develop. Some of your HIV drugs can cause mild rashes (occasionally can get very severe) and many patients... Read more »
University of Minnesota, School of MedicineGood to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »
Read more »
ABC News Examines How Newly Selected Pope's Stance on Contraception Might Impact Catholic Organizations Working on HIV/AIDSABC News examines how the selection of Cardinal Jorge Bergoglio of Argentina to be Pope might impact Catholic organizations' work in disease prevention, including HIV/AIDS prevention. According to ABC News, the Guardian reports that Bergoglio,... Read more »
Read more »
Read more »
Guides for People With HIV